# SDR UPS204286

- Difficulty date: August 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19721
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Malfunction
- Location: Flight Deck
- Stage of operation: TO
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED DURING TAKEOFF ROLL, ENCOUNTERED SEVERAL HARD BUMPS, EMERGENCY LIGHTS ILLUMINATED AND REMAINED ILLUMINATED IN ARMED POSITION.  CHECKED OPERATION OF EMERGENCY LIGHTS AND FOUND OPERATION NORMAL AT PRESENT.
